Quaderni del Seminario Matematico: 1993

ISSN: 2039-120X

[Anno precedente] [1993] [Anno successivo]


[1/93] N. Gavioli, M.C. Tamburini Bellani [mail], and J.S. Wilson
On the (2, 3) - generation of some classical groups and a residual property of PSL(2,Z), J. Algebra 168 (1994), 353-370.

[2/93] C. Bertocchi and M. Degiovanni [mail]
On the Existence of two Branches of Bifurcation for Eigenvalue Problems Associated with Variational Inequalities, Scritti in Onore di Giovanni Melzi, 35-72, Scienze Matematiche, 11, Vita e Pensiero, Milano, 1994.

[3/93] A. Raymondi and G. Resconi [mail]
A new Foundation for the Threshold Logic.

[4/93] F. Luterotti [mail]
Some Results for a Class of Degenerate Parabolic Inequalities.

[5/93] M. Degiovanni [mail] and S. Zani
Euler equations involving nonlinearities without growth conditions, Potential Anal. 5 (1996), 505-512.

[6/93] M. Degiovanni [mail] and S. Lancelotti [mail]
Perturbations of even nonsmooth functionals, Differential Integral Equations 8 (1995), 981-992.

[7/93] F. Gastaldi, J.A.C. Martins, and M.D.P. Monteiro Marques
A two degree-of-freedom quasistatic contact problem with viscous damping.

[8/93] M. Degiovanni [mail] and L. Olian Fannio
Multiple periodic solutions of asymptotically linear Hamiltonian systems, Nonlinear Anal. 26 (1996), 1437-1446.

[9/93] C. Giorgi [mail] and B. Lazzari [mail]
On the stability for linear viscoelastic solids, Quart. Appl. Math., in press.

[10/93] F. Gastaldi and L. Gastaldi [mail]
Convergence of subdomain iterations for the transport equation, Boll. Un. Mat. Ital. B 9 (1995), 175-202.

[11/93] A. Brambilla, C. Carlenzoli, G. Gazzaniga [mail], P. Gervasio [mail], and G. Sacchi [mail]
Solving elliptic boundary-value problems on a distributed memory parallel computer.

[12/93] M.C. Tamburini Bellani [mail] and S. Vassallo [mail]
(2,3) generazione di gruppi lineari, Scritti in Onore di Giovanni Melzi, 391-399, Scienze Matematiche, 11, Vita e Pensiero, Milano, 1994.

[13/93] C. Carlenzoli and A. Quarteroni
Adaptive domain decomposition methods for advection-diffusion problems.

[14/93] M. Degiovanni [mail] and L. Olian Fannio
Multiple periodic solutions of autonomous semilinear wave equations, Topol. Methods Nonlinear Anal. 3 (1994), 209-219 and Topol. Methods Nonlinear Anal. 4 (1994), 427-428.

MP

Nov 19, 2017